# SDR DALA2021112507278

- Difficulty date: November 21, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,053 hours, 15,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 1814 CEILING EMERG LIGHT OUT AT SEAT 1A. CORRECTIVE ACTION: RELAMPED CEILING EMERGENCY LIGHT PER B767 AMM 33-51-04. OPS OK. (8081706)
